# SDR UALA2010080202796

- Difficulty date: July 31, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 47,434 hours, 5,604 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Broken
- Location: Seat 36c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 36C EMERGENCY LIGHT STRIP LOOSE.  THE 36C LIGHT BROKEN AND INOP.  REPLACED EMERGENCY LIGHT STRIP, OPS CHECK NORMAL.
